A note on Lascar strong types in simple theories

Journal of Symbolic Logic 63 (3):926-936 (1998)
Let T be a countable, small simple theory. In this paper, we prove that for such T, the notion of Lascar strong type coincides with the notion of strong type, over an arbitrary set
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2586720
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 16,667
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Enrique Casanovas (1999). The Number of Types in Simple Theories. Annals of Pure and Applied Logic 98 (1-3):69-86.

Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

7 ( #304,000 of 1,726,249 )

Recent downloads (6 months)

3 ( #231,316 of 1,726,249 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.